# SDR SWAA2013121723419

- Difficulty date: December 16, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 34,206 hours, 23,525 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 39618993
- Condition: Worn
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE CLIP WORN.  R & R LANYARD IAW AMM.
